[Vacuum Cupping Massage] [Orgasmic Expansion Files]
Love-and-Health Network: [Orgasm Research Center] [ Scientific Tao] [Products for Health/Love]
Research Center For Multiple, Sexual Orgasms
where you can find the ultimate solutions for Tao of Love and Rejuvenation.

Based upon "Resonant Excitation Of Sexual Orgasms - Tao Of Love Coupling"
by Newman K. Lin, Ph.D., PE, a bridge between the Eastern Taoism Sexuality and the Western Engineering Science.==> [ORDERING THE BOOK]<
=>[Why?]
[Pain or Numbness in Muscles or Joints?] [Order Products for Health/Love]
Warning: This is NOT an XXX Website, But we deal with Multiple, Sexual Orgasms and Impotence!
Ask Dr. Lin, Free!
About The Lin Institute
New Products
Orgasm/Lovemaking Tips
Safe Sex & Diseases
What's Sexual Orgasm?
Aging and Shrinking
Benefits from Orgasm
Bioelectric Theory
Broken Penis & Erection
Case Studies
Circumcision & Orgasm
Clitoral/G-spot Enlargement?
Complaints
Contraception & Orgasm
Damage of Sex Organs
Discharge
Drugs & Orgasm
Eating, Drinking and Sex
Erectile Dysfunction
Exercise & Orgasm
Female Ejaculation
Female Orgasm
Hormones & Orgasm
HowTo Orgasm
Hysterectomy & Orgasm
Intercourse /Orgasmic Pain
Impotent Youth
LoveLife
Love Positions
LoveTools for Orgasm
Male Orgasm
Masturbation & TooMuch Sex
Orgasmic Response
Penile Damage
Penile Enlargement
Penile Size
Premature Ejaculation
Pregnancy & Orgasm
PreMenstrual Syndrome
Prostate
Readers' Advice
Sexual Disorder
Sexual Education
Sexual Health
Sexual KungFu
Sexual Solutions
Sexual Q & A
Surgery & Orgasm
Vaginal Air Pumping
Vaginal Size/Muscle
Vascectomy & Orgasm
What's New
To Young Lovers
Case Study: Drug side effects - dry skin, painful sex and no sexual Orgasm
Reader 1: 2/19/2000>
I am 20 and taking Ro?ccut?ne, which has made my skin very dry and sensitive.
I have only just started having sex and I am finding it very painful. We have tried lubrication, but nothing seems to help.
I also find it uncomfortable if he applied too much pressure to me clitoris.
He is very upset that I have never had an orgasm.
Do I have to wait another 5 months until I am no longer on medication, or is there something I can do?
Thank you,
Dr. Lin:2/20/2000>

Your skin and sex organs lack of testosterone and estrogen, as a result of taking Roaccutane which may disactivate your liver, adrenal and ovarian functions.
You need ViaGrowth-III/Fibra (item 2-004) to replenish your testosterone and estrogen.
http://www.actiontao.com/cgibin/herbform.htm
ViaGrowth-III will re-activate your liver function and feul your body with testosterone and estrogen for smoothing skin and enjoyable sex.

Click "In Love We Trust!" for Classified Orgasmic File Expansion (More Orgasmic Files)
Any love problems, Ask the black-belt Sexual ChiKong(KungFu) Master, Dr. Lin. FREE!
Yes, I want to talk to Dr. Lin, lovebug@actionlove.com(click here).
Copyright (C) since 1997 Newman K. Lin, Ph.D., PE., All rights reserved.